Redundancies of unsubstituted rings

Karl Hassler, Friedrich Hoefler

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)169-73
JournalMonatshefte für Chemie = Chemical monthly
Volume108
Issue number1
Publication statusPublished - 1977

Cite this

Redundancies of unsubstituted rings. / Hassler, Karl; Hoefler, Friedrich.

In: Monatshefte für Chemie = Chemical monthly, Vol. 108, No. 1, 1977, p. 169-73.

Research output: Contribution to journalArticleResearchpeer-review

Hassler, Karl ; Hoefler, Friedrich. / Redundancies of unsubstituted rings. In: Monatshefte für Chemie = Chemical monthly. 1977 ; Vol. 108, No. 1. pp. 169-73.
@article{2361a18c260a4e93874c6f09446f8be0,
title = "Redundancies of unsubstituted rings",
author = "Karl Hassler and Friedrich Hoefler",
year = "1977",
language = "English",
volume = "108",
pages = "169--73",
journal = "Monatshefte f{\"u}r Chemie = Chemical monthly",
issn = "0026-9247",
publisher = "Springer Wien",
number = "1",

}

TY - JOUR

T1 - Redundancies of unsubstituted rings

AU - Hassler, Karl

AU - Hoefler, Friedrich

PY - 1977

Y1 - 1977

M3 - Article

VL - 108

SP - 169

EP - 173

JO - Monatshefte für Chemie = Chemical monthly

JF - Monatshefte für Chemie = Chemical monthly

SN - 0026-9247

IS - 1

ER -